# SDR SWAA2014111834273

- Difficulty date: November 13, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 68,099 hours, 64,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115055220
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY WALL EMER EXIT LIGHT WIRE CONNECTOR BROKEN.  REPAIRED WIRE IAW WDM.
